MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION HD CARTRIDGE LINES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

BAXTER HEALTHCARE CORPORATION HD CARTRIDGE LINES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 103401
Medical Device Problem Codes Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during patient treatment with a gambro cartridge set, the connection between the tubing and a loose chamber was observed which resulted in an external blood leak and blood loss (amount unknown).There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
The actual device was not available; however, two (2) photographs of the sample were provided for evaluation.The reported condition was not verified.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
HD CARTRIDGE LINES
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - TIJUANA BAJA
blvd pacifico 10014
parque industrial pacifico
tijuana baja california CP 22 643
MX   CP 22643
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key13893564
Report Number8030638-2022-00010
Device Sequence Number1790585
Product Code FJK
UDI-Device Identifier07332414007867
UDI-Public(01)07332414007867
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K070414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2024
Device Catalogue Number103401
Device Lot NumberMA0121271122
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer04/28/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown